# SDR EE4Y2024120521408

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPLACEMENT OF PERMANENT REPAIR INSTALLED AT RH WING SKIN TRAILING EDGE AT RIB 10 AREA, AS PER COOPESA´S EO COO-EO-2024-21191-R00 REV 00, SINCE EXISTING REPAIR WAS FOUND WITHOUT MATERIAL TRACEABILITY RECORDS, THE REPAIR WAS FOLLOWED BY THE EMBRAER DISPOSITION ETD2024-190-028502 REV ORIG. THE REPAIR WAS CONSIDERED TEMPORARY BY 12 MONTHS AND DTA IS UNDER DEVELOP, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 21-63
